# SDR AALA201607209002

- Difficulty date: July 19, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 19,022 hours, 9,776 cycles
- Engine: Cfmint CFM565B4
- Engine time: 22,848 hours, 9,854 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G06
- Part serial: 699347
- Condition: Stalled
- Location: Nr 1
- Part time: 22,848 hours, 9,854 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MOMENTARY IN FLIGHT, ECAM: ENGINE 1 STALL, ALL ENGINE PARAMETERS NORMAL.  MAINTENANCE ACCOMPLISHED TSM 73-00-00-810-865-A THRU STEP 4C WITH NO FAULTS FOUND.  MAINTENANCE REPLACED THE IP BLEED VALVE IAW AMM 36-11-41, PAGE BLOCK 0401 FOR PRECAUTIONARY REASONS.
